Hello, my name is***** and I have over 20 years of experience as a veterinarian. I understand that you are concerned about your girl because she has not passed a normal amount of urine for her since yesterday.
I do think that her shakiness due to the recent addition of phenobarbital to control seizures has a lot to do with this. I suspect that she is having great difficulty getting into position and/or maintaining position to pass urine. As such she may to get into position, start to urinate, and then feel like she is going to fall, so she stops. By passing small amounts she is able to keep herself somewhat comfortable but of course the concern is that if she's not emptying her bladder that will predispose to getting a secondary infection and she may have an accident in the house, which I'm sure would be very upsetting for her.
It may help to use a blanket or towel under her abdomen to help support her when she goes out to eliminate and this will also place pressure on her abdomen stimulating the "full" feeling and make her more likely to try to fully empty her bladder.
It may also help to make sure she is in a spot with decent traction to she doesn't feel like she will slip when she squats. Perhaps taking her to a spot with wood chips rather than slippery, wet grass would help.
Make sure to push fluids too. Some dogs will drink less and we don't want that with the added stress of another drug in her body (phenobarbital).
As long as she is eating normally and still passing some urine I am not overly concerned. Dogs truly in discomfort will stop eating and drinking.
Most dogs started on phenobarbital regain their coordination in 2-3 weeks, many even sooner than that, as their body adjusts to the drug. If she isn't then checking blood levels of the drug to make sure she isn't being dosed too high is best.
Best of luck with your girl, please let me know if you have any further questions.